# SDR UIEA2014120600630

- Difficulty date: December 5, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 7,418 hours, 22,046 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL APPEARS TO TRANSFER FROM LT MAIN TO RT MAIN IN FLIGHT.  COMPLY FIM 28-41-TR824, FUEL CONFIG LIGHT OPERATIONS CHECKED GOOD & OPERATIONS CHECKED FUEL TRANSFER IAW FIM 28-41-TR842, NO DISCREPANCIES FOUND.
